# SDR CKSA97100

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1000-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND C-PIT INTERCOSTAL IS DAMAGED IN BETWEEN FS 1000 TO 1020 LONGERON 33 RT.  REMOVED AND REPLACED INTERCOSTAL AS PER DC8 SRM 51-1-0.  REPLACED RIVETS AS PER SRM 51-1-21.  C-1 CHECK INSPECTION WORK CARD NUMBER 3007.  NON-ROUTINE TASK CARD NUMBER 94995.
